# SDR 06FDEA2769

- Difficulty date: August 1, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 47,275 hours, 8,897 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - MAIN FRAME AT STA 1721 LONGERON 12L FOUND WITH DENT AFA0019-3.  CARRIED OUT REPAIR PER SRM 53-70-00 FIGURE 1.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
